# SDR AUS20020354

- Difficulty date: April 14, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Faulty
- Location: Dc Power
- Part time: 20,650 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

(AUS) CARGO/LAVATORY CIRCUIT BREAKER SUSPECT FAULTY.
